Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Pam,
      How long have you been on the new dose? When my dosage was increased from .075 to .088 I hit about 8 days worth of those “old hyper swings” back and forth like a yoyo too…plus my hair started falling out again heavily. Now that I have been on this dose starting my 3rd month now I am feeling better and not so much the yoyo…

      I do feel the hyper feelings to a slight degree when I eat claim, shrimp or use salt in a restaurant which is probably iodized… after saying that. I don’t do it often, but I have ALWAYS been a big seafood lover so every once in awhile I am willing to pay the piper for indulging. I need to STRESS though it is just once in a while…not often at all, and never before I am do for bloodwork. I sure don’t want to screw that up.

      I have never had the blackout feelings though and that is scarey. I hope your dr. will be back on Monday for you cause it doesn’t sound like anything to fool with to me either.

      You have a great week-end and feel better.
      *HUGZ*
      Jody

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.